# SDR UALA2013041902711

- Difficulty date: April 18, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 65,509 hours, 23,290 cycles
- Engine: Pwa PW2037
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Lack Of Lube
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR DOOR HINGE IS NOT CLOSING.  LUBED HINGE, OPS NORMAL.
